Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the random walk and Brownian motion


Author: Frank B. Knight
Journal: Trans. Amer. Math. Soc. 103 (1962), 218-228
MSC: Primary 60.66; Secondary 60.62
MathSciNet review: 0139211
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66, 60.62

Retrieve articles in all journals with MSC: 60.66, 60.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0139211-2
PII: S 0002-9947(1962)0139211-2
Article copyright: © Copyright 1962 American Mathematical Society